https://www.ijoimr.com/index.php/ijoimr/issue/feed International Journal of Integrated Medical Research 2023-01-30T09:26:53-05:00 Dr. KHUSH Patel editor@ijoimr.com Open Journal Systems <p id="isPasted"><span style="text-decoration: underline;"><strong>International Online and Print Journal</strong></span></p> <p><em><strong>CALL FOR PAPER - </strong></em><em><strong>Fast Track Publication Hub</strong></em></p> <p><strong>ISSN (Online): 2393-9869</strong><em><strong> <strong id="isPasted">​</strong></strong></em>|| <strong>ISSN (Print): 2350-0360</strong><strong><strong id="isPasted">​</strong></strong><strong><strong id="isPasted">​​</strong></strong></p> <p><em><strong>VOLUME - 10 - ISSUE - 01 - January-February-March 2023</strong></em></p> <p><strong>Frequency : 04 Issue Per Year</strong></p> <p><em>If you are facing some problem in Online Submission, kindly Email us on following</em></p> <p><strong>E-mails || editor@ijoimr.com || editorijoimrj@gmail.com ||​</strong></p> <hr /> <p> </p> https://www.ijoimr.com/index.php/ijoimr/article/view/ijoimr92 Drug-Induced Rhabdomyolysis Secondary To Lenalidomide 2023-01-18T11:49:07-05:00 Himanshu Rathore himanshurathore.1357@gmail.com Sananjay Singh sananjays@yahoo.com <div> <h1>Abstract</h1> </div> <p>Lenalidomide is an immunomodulator imide compound that works through its antitumor, anti-angiogenic, and anti-osteoclastogenic effects. It is increasingly used for a multitude of inflammatory disorders and cancers. Diarrhea, thrombocytopenia, neutropenia, and blood clots are well-established severe side effects of Lenalidomide, but rhabdomyolysis is a rare side effect of the drug. It is difficult to reach this diagnosis because it needs a detailed history of the evolution of symptoms and carefully ruling out other etiologies, especially other drugs. Here we present the case of a 75-year-old female who developed rhabdomyolysis and, subsequently, acute kidney injury after receiving Lenalidomide therapy for multiple myeloma. Discontinuation of the diuretics and the use of isotonic fluids led to a gradual improvement in her condition. Physicians should be aware of this potential rare complication and keep it on the differential when treating patients on Lenalidomide.</p> 2023-01-30T00:00:00-05:00 Copyright (c) 2023 International Journal of Integrated Medical Research